Does discontinuing misoprostol lead to headache? Suggest remedy
hello last week I used misoprostol for medical abortion. one day after discontinue my drug , I had a bad head ache that aggrevate during midnight. it doesnt response to brufen or acetaminophen. it is about 5 days that i experience this headache. please tell me is it related to drug or I should do something else.
You need to keep a track of your blood pressure. If acetaminophen or Ibuprofen are not effective more potent analgesic like Tramadol and Naproxen should be used alone or in combination. If pain persists a neurologist review to look for signs of increased intracranial pressure etc may be done post Misoprostol etc.
Hope I have answered your question. Let me know if I can assist you further.
Wishing you a speedy recovery.
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]